# SDR DALA2016100307105

- Difficulty date: October 2, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 47,501 hours, 15,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSEAT EMERGENCY EXIT LIGHTING AT ROWS 41 - 45 INOPERATIVE.  REPLACED THE CHARGER.  OPS CHECKED GOOD.
